# SDR CA130509005

- Difficulty date: April 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182250202
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT FAILED POWER OUTPUT TEST FOR 121.5MHZ AND 406MHZ.  UNIT FLASHED CODE INDICATING LOW RF POWER.  POWER CONFIRMED WITH BEACON TEST EQUIPMENT.
